Question for today when hypo can tsh go down and t4 go up as fast as they dropped??

Long story, as iv said in other posts...

Im hypo and stopped levo for 3 weeks and tsh shot to over 100 range (0.27-4.5) and t4 down to 5.7 range (11-23) been on 50mcg of actavis for 6 weeks now chanhed from the demon teva brand, and get my bloods drawn this wednesday..

Was wondering if anyone knows if tsh and t4 can change as fast as it did in the 3 weeks i was off it?

Also if anyone experienced anxiety lingering everyday when not on enough levo?

Thanks in advance i really appreciate everyones advice/storys/opinions 😊

Skip

Featured Content

Join our community

The community helps everyone affected by thyroid conditions by providing support, information and guidance.

Follow

Featured by HealthUnlocked

13 Replies

oldestnewest
  • Kez1984,

    My TSH dropped from 107 to around 22 in 4 weeks but took another 3 or 4 weeks to drop to 0.16.

  • What dose of levo was u on in tbe 4 weeks it dropped?

    And did u have the levo increased in the 3-4 weeks after that?

    Thanks i appreciate your help

  • Kez1984,

    I was taking 100mcg Levothyroxine before I stopped taking it for 4 weeks and I resumed taking it at 100mcg.

  • I am curious to see how my tsh has dropped in the 6 weeks on 50mcg..

    But if i am honest i probably am gonna need more..

    If i increased to 75mcg how long before i feel the effects, i.e no anxiety

  • Kez1984,

    I really can't guess because I don't know whether 75mcg will be sufficient dose. All I can say is that if you have hypothyroidism induced anxiety it should improve as your thyroid levels improve.

  • Thanks thats all i needed to hear.. i cannot wait to be off this anxious rollercoaster and resume my normal life 😓

  • Hi again clutter i know this is an older post of mine but Forgot to ask, did u just stay on the same dose of 100mcg of levo for the tsh to drop down furthur to 0.16 and was u on levo only, no t3?

  • ThyroidObsessed,

    I was taking some T3 some of the time but I think I fudged it by stopping T3 a week before the blood test.

  • Anxiety was one of my main symptoms before meds and when I was not on enough meds. In the 80s when my mum went to the gp w panic attacks he tested her thyroid and that's when she was diagnosed w Hashi's.

  • How did your anxiety feel what symptoms of anxiety did u have? i seem to have had them all! Its horrible...

  • Just generalised anxiety: feeling tense and jumpy, shaking, sick/knotted stomach, having trouble leaving the house etc. I cut right down on caffeine for a while because I just felt so anxious all the time but now I can drink tea and it doesn't bother me so much.

  • Yeah iv done the same i dont have caffeine at all now.. just cant wait for my levels to go back to normal as its horrible living like this 😣

  • The occasional half an antihistamine might help when you're feeling up against it.

You may also like...